# SDR CKSA98698

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65B0988915
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR NR 2 UPPER GATE ASSY HAS SEVERE CORROSION EXTENDING UNDER HINGE.  REMOVED AND REPLACED UPPER GATE ASSY IAW BOEING ASA CKF-MEO-017 DWG 65B09889.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI8323, CPCP TASK CARD NR C53-210-09-01.
